question-icon

What causes lower abdominal pain after intercourse?

default
Posted on Tue, 22 Jul 2014
Question: It started out as pain during intercourse with my boyfriend, which I've never experienced in this way. Followed by painful urination. I treated it as a yeast infection with the 7-day Miconazole. On day three of the treatment we did have intercourse again and I had terrible lower abdominal pain. After the 7 days were complete I felt 100% better. A few days later, last night, we and sex again. We were a bit rough and had multiple "sessions" that evening so when I started to get sore I just thought it was from over exertion. This morning my clitoris and inner labia were extremely swollen. I iced it and went on, but it was bothering me all day no matter if i was standing, walking or sitting. This evening I couldn't even pee the pain was so unbearable. I looked at myself with a hand mirror and a flash light. My inner vagina was almost stuck together. When I opened my vagina to examine it was inflamed, dark red with a white film all around. When I touched the white spots/film it peels away and almost look like a layer of skin. There is no odor. Ice seems to be helping, but I'm going to the health clinic tomorrow to be tested for the standard gonorrhea, chlamydia, syphilis, HIV. What does it sound like is going on down there?
doctor
Answered by Dr. Deepak Kishore Kaltari (43 minutes later)
Brief Answer:
Could be Trichomonas Vaginalis

Detailed Answer:
Welcome to Healthcare-Magic
Greetings of the day
Dear Ms

Presence of lower abdominal pain after serial intercourse and painful urination suggest the possibility of Urinary tract infection. In the absence of fever it's unlikely to be involving the kidney.
The whitish layer over your vagina is due to
1. Re- infection: As your boy friend was not treated adequately that could be the cause for it.
2. Trichomonas Vaginalis infection

I would suggest you the following

1. Urine Routine and microscopic examination
2. Vaginal Smear examination
3. Urine Culture and antibiotic sensitivity


Based on the above reports appropriate treatment can be started. Treatment of your boy friend is also equally important.

Consume 2 to 3 liter of water everyday
Urinary analgesic like Phenazopyridine will be helpful for relieving the pain.

Do get back to me if you need any further assistance, will be glad to assist you.


Take care
Best regards
Dr Deepak XXXXXXX
MBBS, MS, MCh
Consultant Surgeon
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Deepak Kishore Kaltari (17 hours later)
I went to a physician today and it's genital herpes.
doctor
Answered by Dr. Deepak Kishore Kaltari (6 minutes later)
Brief Answer:
Take Care

Detailed Answer:
Greetings

Dear Ms,

I hope you have been started on anti herpes treatment. Acyclovir and Gancyclovir are equally beneficial.

Take Care

Best Regards
Dr Deepak
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Deepak Kishore Kaltari

General Surgeon

Practicing since :2002

Answered : 3193 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes lower abdominal pain after intercourse?

Brief Answer: Could be Trichomonas Vaginalis Detailed Answer: Welcome to Healthcare-Magic Greetings of the day Dear Ms Presence of lower abdominal pain after serial intercourse and painful urination suggest the possibility of Urinary tract infection. In the absence of fever it's unlikely to be involving the kidney. The whitish layer over your vagina is due to 1. Re- infection: As your boy friend was not treated adequately that could be the cause for it. 2. Trichomonas Vaginalis infection I would suggest you the following 1. Urine Routine and microscopic examination 2. Vaginal Smear examination 3. Urine Culture and antibiotic sensitivity Based on the above reports appropriate treatment can be started. Treatment of your boy friend is also equally important. Consume 2 to 3 liter of water everyday Urinary analgesic like Phenazopyridine will be helpful for relieving the pain. Do get back to me if you need any further assistance, will be glad to assist you. Take care Best regards Dr Deepak XXXXXXX MBBS, MS, MCh Consultant Surgeon